# SDR 02FDEA00539

- Difficulty date: July 31, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N465FE
- Make and model: Boeing 727-22
- Aircraft serial: 21289
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME AT BS 680 STR 25R.  REMOVED AND REPLACED FRAME PER EA 7-5310-65004 & SRM 53-10-9 FIG 11.
